×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [4]
Authors
JIN XIAO QING [2]
SUN HAIWEI [1]
VONG SEAK WENG [1]
Document Type
Journal article [4]
Date Issued
2021 [1]
2019 [1]
1994 [2]
Language
英語English [4]
Source Publication
BIT [1]
BIT NUMERICAL MA... [1]
Journal of Scien... [1]
Linear and Multi... [1]
Indexed By
SCIE [2]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-4 of 4
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
A Dimensional Splitting Exponential Time Differencing Scheme for Multidimensional Fractional Allen-Cahn Equations
Journal article
Chen, Hao, Sun, Hai Wei. A Dimensional Splitting Exponential Time Differencing Scheme for Multidimensional Fractional Allen-Cahn Equations[J]. Journal of Scientific Computing, 2021, 87(1), 30.
Authors:
Chen, Hao
;
Sun, Hai Wei
Favorite
|
TC[WOS]:
15
TC[Scopus]:
14
IF:
2.8
/
2.7
|
Submit date:2021/12/07
Dimensional Splitting
Discrete Maximum Principle
Exponential Time Differencing
Fractional Allen-cahn Equation
Matrix Exponential
Toeplitz Matrix
65f10
65l05
65n22
65f15
Improved convergence theorems of the two-step modulus-based matrix splitting and synchronous multisplitting iteration methods for solving linear complementarity problems
Journal article
Zheng,Hua, Vong,Seakweng. Improved convergence theorems of the two-step modulus-based matrix splitting and synchronous multisplitting iteration methods for solving linear complementarity problems[J]. Linear and Multilinear Algebra, 2019, 67(9), 1773-1784.
Authors:
Zheng,Hua
;
Vong,Seakweng
Favorite
|
TC[WOS]:
23
TC[Scopus]:
24
IF:
0.9
/
1.0
|
Submit date:2021/03/09
65f10
90c33
H-splitting
Linear Complementarity Problem
Synchronous Multisplitting
Two-step Modulus-based Method
Hartley preconditioners for Toeplitz systems generated by positive continuous functions
Journal article
Jin X.-Q.. Hartley preconditioners for Toeplitz systems generated by positive continuous functions[J]. BIT NUMERICAL MATHEMATICS, 1994, 34(3), 367-371.
Authors:
Jin X.-Q.
Favorite
|
TC[WOS]:
20
TC[Scopus]:
18
IF:
1.6
/
1.8
|
Submit date:2019/02/11
Ams Subject Classifications: 65f10, 65f15
Circulant Matrix
Conjugate Gradient Method
Generating Function
Hartley Preconditioner
Topelitz Matrix
A note on best conditioned preconditioners
Journal article
Jin X.-Q.. A note on best conditioned preconditioners[J]. BIT, 1994, 34(2), 313-317.
Authors:
Jin X.-Q.
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
|
Submit date:2019/02/11
Ams Subject Classification: 65f10, 65f15, 65f35
Best Conditioned Preconditioner
Circulant Matrix
Preconditioned Conjugate Gradient Method
Toeplitz Matrix